# SDR DLM90011303

- Difficulty date: August 8, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 18,819 hours, 10,102 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Fuse
- Part number: 60060791R
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RT HYD SYS DUMPED ON TAXI OUT. A/C RETURN TO GATE. CONTRACT MTC FOUND RT OTBD ANTI-SKID CONTROL VALVE FUSE BROKEN FROM  VALVE. REPLACED SAME.
